# SDR 08FDEA04615

- Difficulty date: October 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: 2215127509
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD T/R, CORE COWL SECTION HAS A CRACK AT THE AFT UPPER SECTION  ABOVE THE LOCK HANDLE.  MATERIAL ID PER P/W CMM 78-32-34, 0.050, PO 607468.1.  HEAT TREAT IAW TPS 1003; REV "A" (HT102408.2).  STOP DRILL THE CRACK TO 0.0625 PER P/W CMM 78-32-34.   LOCATED, DRILLED AND INSTALLED SPLICE PLATE PER P/W CMM 78-32-34.  ALODINED AND PRIMED PER P/W SRM 54-02-03.
